Inversive planes satisfying the bundle theorem

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

It is proved that all infinite inversive planes which satisfy the bundle theorem are egglike (ovoidal). For finite inversive planes this was previously proved by the author.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalJournal of Combinatorial Theory. Series A
Volume29
Issue number1
DOIs
StatePublished - 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Inversive planes satisfying the bundle theorem'. Together they form a unique fingerprint.

Cite this